New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

patched
New Member


Date Joined Nov 2008
Total Posts : 8
   Posted 11/22/2008 9:34 AM (GMT -7)   
was feeling fine the first 2 weeks, all of a sudden I feel like I was hit by a truck.  Every part of my body aches and  I am very weak.  I am going to the Dr. on Monday to try and find something else.  I want this to all be over with.
 
Had my pfo cosure Nov. 4th, everything else has been ok, just get me off this plavix.

Dejaboo
Regular Member


Date Joined Nov 2008
Total Posts : 55
   Posted 11/22/2008 9:54 AM (GMT -7)   
Hi Patched!
Im sorry you are feeling so rotton from Plavix.
I did too when I was put on it after 1st finding out about my PFO & ASA. I was feeling good for about 11 days then wham- Here comes the Mac Truck! My dh was ready to take me to the ER 3 times. I stayed on it for another week. My Drs Nurse would not get our message to him & I went off the Plavix on my own (this was before repair surgery-but after a Bilateral Mastectomy I had) And started myself on 325 mg aspirin.

I am very worried about what I will be able to take after my Closure.

One of my SE was restless leg (well body) syndrome- I googled it & found others who had RLS wore surgical stockings at night. So I tried my stockings from surgery & that did help my restless legs alot.

Good luck making it through the weekend- I can imagine how crappy you feel.
I hope your Dr has a Solution for you on Monday.
Let me know what he suggests you switch to.
Dejaboo

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/22/2008 9:56 AM (GMT -7)   
HI...Here are some of side effects that ask you to seek doc's attention.........NOT life threatening but still
I hope you can find something that works for you
LYN

abdominal pain
bleeding in eye
bleeding in stomach or bowels
bruising
diarrhea
headache, dizziness, or tingling sensation
indigestion
JOINT OR MUSCLE PAIN.................
nausea or vomiting
nosebleeds
skin rash or itching
symptoms of liver problems (i.e., yellowing of the skin or eyes, dark urine, light coloured stools, vomiting, nausea, abdominal pain)

Plz do keep us posted..........NOT a professional just giving you input .........LYN

**Thanks dejaboo


 DX: Crohns,Pyoderma Gangrenosum,Anxiety/Panic,
Fibro & Other DD

Donate at  www.healingwell.com
 
                               Moderator@Alzheimer's..
    CO Moderator @ Anxiety and Panic........Co Moderator   @ Crohns                    
                            ~ FIGHT the FIGHT with all YOU HAVE ~
               Look For The GOOD, Even At Your Lowest
  We Have Anxiety and Panic...................Anxiety and Panic DO NOT Have us         
   
..........LYN


Johnny Knee Bone
Regular Member


Date Joined Oct 2008
Total Posts : 64
   Posted 11/23/2008 9:39 AM (GMT -7)   
wow I've been taking plavix for a year and a half I have those symptoms now just in the last month but always feel like a train wreck anyway so not sure its the plavix .If I could no longer afford plavix I would put myself on regular 325mg aspirin I know someone who has been taking 325 asa for 13 years now and nothing else . He was taken off everything else after a few years .

greenhope
Regular Member


Date Joined Oct 2008
Total Posts : 113
   Posted 11/23/2008 1:00 PM (GMT -7)   
Hi, Patched, I'm sorry to hear you're not feeling well. Please let us know what your doctor says tomorrow. I also want it all to be over with and that I can get back to feeling "normal" again.

Take care,

Greenhope

patched
New Member


Date Joined Nov 2008
Total Posts : 8
   Posted 11/24/2008 6:01 PM (GMT -7)   
Hey everyone,

I finally started on Ticlid this Saturday, feeling a little better. My Dr. says he has never heard of this reaction, I told him I'm not crazy. Worst, look at the info I just found. This is VERY important. PPI, like nexium, protonix and prevacid are interacting with plavix.

http://circ.ahajournals.org/cgi/content/meeting_abstract/118/18_MeetingAbstracts/S_815?maxtoshow=&HITS=10&hits=10&RESULTFORMAT=&fulltext=clopidogrel&searchid=1&FIRSTINDEX=0&volume=118&issue=18+Supplement&resourcetype=HWCIT

copy and paste the link. I think all of out doctors need to know this. Most people take those drugs to help prevent GI problems while in the blood thinners. I wonder is there is a problem with the Ticlid too. Off to investigate I go LOL :)

Hope you all have a VERY happy Thanksgiving. Take care!!!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 2:52 PM (GMT -7)
There are a total of 2,905,891 posts in 318,900 threads.
View Active Threads


Who's Online
This forum has 158247 registered members. Please welcome our newest member, Jodi Walker.
314 Guest(s), 12 Registered Member(s) are currently online.  Details
PeppermintTea, Artist Mark, Gemlin, Hoagie, 1000Daisies, AnxietyKelller, Maverick6981, Imbeccak, garyi, OriolCarol, AZ Guy, kodaska